標題: Relation-based variations of the discrete radon transform
作者: Hsueh, YC
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: discrete Radon transform;discrete convolution;nonlinear Radon transforms;Galois connection;mathematical morphology
公開日期: 1-二月-1996
摘要: The finite Radon transform was introduced by Bolker around 1976. Since then, many variations of the discrete Radon transform have been proposed. In this paper, we first propose a variation of the discrete Radon transform which is based on a binary relation. Then, we generalize this variation to weighted Radon transformation based on a weighted relation. Under such generalization, we show that discrete convolution is a special case of weighted Radon transformation. To further generalize Radon transformation to be defined on lattice-valued functions, we propose two nonlinear variations of Radon transformation. These two nonlinear variations have very close relations with morphological operations. Finally, we generalize Matheron's representation theorem to represent translation-invariant operations on functions from an abelian group to a complete lattice.
URI: http://dx.doi.org/10.1016/0898-1221(95)00208-1
http://hdl.handle.net/11536/1467
ISSN: 0898-1221
DOI: 10.1016/0898-1221(95)00208-1
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 31
Issue: 3
起始頁: 119
結束頁: 131
顯示於類別:期刊論文


文件中的檔案:

  1. A1996TR23900008.pdf